# SDR 95ZZZX3281

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N169RR
- Make and model: Beech 58
- Aircraft serial: TH999
- System (JASC): 7603 · Power Lever
- Part: Control Assy
- Part number: 5038901223
- Condition: Rod End Failed
- Location: Lt Throttle
- Part time: 4,487 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, LT THROTTLE ROD END BROKE OFF OF CABLE.  FLIGHT CREW CARRIED OUT LT ENGINE SHUT-DOWN CHECK LIST AND LANDED WITHOUT INCIDENT.  SUBMITTER SUGGESTS IN ORDER TO PREVENT RECURRENCE, A LIFE LIMIT SHOULD BE ESTABLISHED FOR THE CABLE ASSEMBLY.
